The Stacks Project


Bibliography item: Nishimura

authorNishimura, Jun-ichi
titleOn ideal-adic completion of Noetherian rings
year1981
typearticle
journalJ. Math. Kyoto Univ.
number1
volume21
pages153–169

BibTeX code

You can use the following code to cite this item yourself.

@article{Nishimura,
  author = {Nishimura, Jun-ichi},
  title = {On ideal-adic completion of {N}oetherian rings},
  year = {1981},
  journal = {J. Math. Kyoto Univ.},
  number = {1},
  volume = {21},
  pages = {153--169},
}